# SDR AALA970281

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Cable
- Part number: S4916689CS04224
- Condition: Broken
- Location: Nr 5 Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING B-CHECK, NR 5 LEADING EDGE SLAT CABLE FOUND BROKEN.  REPLACED NR 5 LEADING EDGE SLAT CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
